# SDR MWEA010563

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 991157911
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR UPPER BEAM FORWARD END AHD ANGLE THAT WAS CRACKED.  REMOVED ANGLE, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW ANGLE.
